# SDR WRLA96011

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107WA
- Make and model: Doug DC-10-30F
- Aircraft serial: 46836
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30321R7
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, FLIGHT CREW HEARD A LOUD NOISE (BANG) COMING FROM UPPER DECK CARGO AREA.  FLIGHT CREW ELECTED TO DISCONTINUE TAKEOFF (MAX SPEED ATTAINED 120 KNOTS).  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  UPON INSPECTION, MAINTENANCE PERSONNEL FOUND NR 2 CENTER CEILING PANEL (WITH SMOKE DETECTOR) HAD FALLEN FROM CEILING TO CARGO FLOOR, DAMAGING SMOKE DETECTOR.  SUSPECT CEILING PANEL WAS PARTIALLY DISLODGED DURING CARGO LOADING PROCESS AND FELL DOWN DUE TO VIBRATION OF TAKEOFF ROLL.  DAMAGED SMOKE DETECTOR WAS REPLACED AND PANEL WAS REINSTALLED.  SMOKE DETECTOR GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
